MathSciNet Relay Station
MathSciNet bibliographic data
MR2580638 35R11 (26A33 35K57)
Gupta, V. G.; Sharma, Bhavna Application of Sumudu transform in reaction-diffusion systems and nonlinear waves. Appl. Math. Sci. (Ruse) 4 (2010), no. 9-12, 435–446.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement